MathSciNet Relay Station
MathSciNet bibliographic data
MR1007713 (90d:05123) 05C30 (05C45)
Schwenk, Allen J. Enumeration of Hamiltonian cycles in certain generalized Petersen graphs. J. Combin. Theory Ser. B 47 (1989), no. 1, 53–59.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement